# SDR DALA2022070104597

- Difficulty date: July 1, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 87,631 hours, 40,820 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3226 PASSENGER CREW DOOR 841 DAMPER DOES NOT PASS TEST. CORRECTIVE ACTION: R/R DAMPER PER A320 AMM 52-15. OK FOR SERVICE. (2301462)
